# SDR FDEA202209182554

- Difficulty date: September 18, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24260
- Aircraft time: 69,741 hours, 26,096 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: None
- Location: N/A
- Stage of operation: UK
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

FOUND CORROSION IN FASTENER HOLE #3 UPPER SKIN STRUT AREA L/H WING ACCOMPLISHED IAW FEDEX E.A #F-5730-T0370691 P1      MAJOR REPAIR
